# SDR UHLA2011101500345

- Difficulty date: October 15, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000044
- Aircraft time: 17,380 hours, 11,314 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Defective
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR LATCH INDICATION DOES NOT STAY VISIBLE.  REMOVED AND REPLACED ELASTIC PIN ON R2 DOOR FWD LATCH INDICATOR, OPS CHECK GOOD IAW EMB 170 MM 53-23-04.
